# SDR SWAA2017062814634

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 18,868 hours, 7,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6970843
- Condition: Broken
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LATCH BROKEN.  R&R LATCH PER AMM.
